# SDR AALA201801099040

- Difficulty date: December 19, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO FLOORBEAM FR 16, WATERLINE Z-500, AT LEFT BUTTLINE Y254. REPLACED FLOORBEAM PER SRM 53-11-14.
